MAUDE Adverse Event Report: WU'S TECH CO., LTD. DRIVE; POWERED WHEELCHAIR

WU'S TECH CO., LTD. DRIVE; POWERED WHEELCHAIR
Model Number PHOENIXHD4-20
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint regarding a motorized scooter's battery charger by an end user, who stated that he "he plugged the charger into the wall connected to the scooter, and an electrical fire started." there was no report or evidence of illness, injury or medical treatment associated with the complaint.The end user also confirmed that there was no property damage associated with the incident.He did not provide any information regarding the outlet involved in the incident.Drive will not be able to perform a product evaluation, as the end user confirmed that he disposed of the charger following the incident.Drive will continue to monitor complaints for any related trends.

Brand Name
DRIVE
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
WU'S TECH CO., LTD.
yuan peir st. no. 225
hsin-chu city, hsin-chu 30093
TW  30093
Manufacturer (Section G)
WU'S TECH CO., LTD.
yuan peir st. no. 225
hsin-chu city, hsin-chu 30093
TW   30093
Manufacturer Contact
tim kao
yuan peir st. no. 225
hsin-chu city, hsin-chu 30093
TW   30093
MDR Report Key17386416
Report Number9616873-2023-00004
Device Sequence Number17671730
Product Code ITI
UDI-Device Identifier00822383579559
UDI-Public00822383579559
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPHOENIXHD4-20
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2023
Initial Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale